# SDR AALA20140214006

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N623AA
- Make and model: Boeing 757223
- Aircraft serial: 24581
- Aircraft time: 73,034 hours, 25,967 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED LT ENG VIBRATION ON TAKEOFF.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NR 3 & SEVENTEEN BLADE ON LT HAND ENG.  SYS GND CHECKED NORMAL OPERATION CLOSED.
